American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710.
Abstract, references, and article information   
View Article: PDF

[2] Debraj Chakrabarti. Spectrum of the complex Laplacian on product domains. Proc. Amer. Math. Soc. 138 (2010) 3187-3202. MR 2653944.
Abstract, references, and article information   
View Article: PDF

[3] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael E. Taylor. Pointwise Fourier inversion---An addendum. Proc. Amer. Math. Soc. 129 (2001) 2001-2003. MR 1825908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Taylor. The Dirichlet-Jordan test and multidimensional extensions. Proc. Amer. Math. Soc. 129 (2001) 1031-1035. MR 1709767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1